RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 1, Pages 131–137 (Mi mz6469)  

Almost-projective mappings of gravitational fields

A. M. Mukhamedov


Full text: PDF file (452 kB)

English version:
Mathematical Notes, 1980, 28:1, 529–532

Bibliographic databases:

UDC: 513.8
Received: 09.06.1978

Citation: A. M. Mukhamedov, “Almost-projective mappings of gravitational fields”, Mat. Zametki, 28:1 (1980), 131–137; Math. Notes, 28:1 (1980), 529–532

Citation in format AMSBIB
\Bibitem{Muk80}
\by A.~M.~Mukhamedov
\paper Almost-projective mappings of gravitational fields
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 1
\pages 131--137
\mathnet{http://mi.mathnet.ru/mz6469}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=585070}
\zmath{https://zbmath.org/?q=an:0444.53023}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 1
\pages 529--532
\crossref{https://doi.org/10.1007/BF01159436}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LL56500017}


Linking options:
  • http://mi.mathnet.ru/eng/mz6469
  • http://mi.mathnet.ru/eng/mz/v28/i1/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:115
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020